# SDR SWIA202054874

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,636 hours, 27,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE HAPPENED WHILE CLIMBING THROUGH FL200.  NO PRESSURIZATION ISSUES IDENTIFIED.  NO CAUTION NO WARNING NO STATUS MESSAGES ON EICAS ALERTING US OF AN ISSUE.  CREW REPORTED THE LANDING WEIGHT WAS 65K AND VSI WAS LESS THAN 360FPM.  PERFORMED INSPECTION REFERENCE AMM TASK FOUND A PORTION OF THE MCD SEAL OUT OF THE TRACK, CLEANED SEAL AND RE-INSTALLED INTO RETAINER.  PRESSURIZED AC REFERENCE AMM TASK, NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.
